# SDR ASAA2015091213011

- Difficulty date: September 12, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 559 hours, 186 cycles
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 8222835002
- Part serial: 40FP54
- Condition: Failed
- Location: Satcom
- Part time: 3,531 hours, 1,069 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INOP, QRH UNLOCK PROCEDURE NOT SUCCESSFUL.  ACFT GROUNDED. PERFORMED FIM TASK 23-15-00-23-801.  CYCLING OF SATCOM BREAKER NO HELP.  FOUND NO SAT SELECTIONS ON BOTH MCDU'S.  LEDS ON FRONT OF SATCOM TRANSCEIVER WERE OFF EXCEPT FOR "POWER" LED WHICH WAS SOLID GREEN.  REMOVED, REPLACED AND TESTED IRIDIUM TRANSCEIVER REF MM23-15-00.  OPS NORMAL.
